skin-hair-icon
Skin problem at groin
Hi Off late i was facing an issue of groin itching. To cure that, initially i applied Itch guard, I didn't find relief , then i tried FLUCORT-H(Fluocinolone acetonide cream IP) and it cured my itching problem. I used it regularly for six month to an year. From last six month i noticed some reddish mark where i mostly applied that cream. i stopped applying that cream. In last two month i have noticed that reddish skin turned to purple patch and now skin of that part of groin has loosened(thin skin), it appears like wrinkles in skin. Please suggest some cure for this problem.
251 Views v

Answers (4)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Nipun Jain
Dermatologist/Cosmetologist 15 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Using steroid creams will harm you. Consult a Dermatologist ASAS and never self treat
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹450 for 24 hrs

I am surprised that you have self medicated with topical steroids for such a prolonged duration. What gave you temporary relief has cause skin damage now. Kindly meet a Dermatologist and ask him to wean you on steroids and after a couple of weeks how to get back the normal skin. Unsupervised long term usage of such medications makes the skin very thin and sensitive.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ajaya Kashyap
Dermatologist 30 yrs exp Delhi
Thank you for the question. You need to consult a dermatologist as soon as possible and stop using steroids.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Deepak Devakar
Dermatologist 11 yrs exp Bangalore
please stop using steroid creams and consult a dermatologist, if it is treated right, you will have a complete clearance of your skin problem
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO